# SDR ASOA201708121831

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT FROM FS 830.40-987 ON LBL9 IS CORRODED. REMOVED SEAT TRACK IAW AMM 53-00-49-000-801 A03. FABRICATED SEAT TRACK BY COMPLYING WITH EC/TC REO 670-53-00-343 AND REO 670-53-343 REV M AND INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801 A03.
